# SDR AU960069

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4056
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Cracked
- Location: T Eng Burner Sec
- Component: Pwa, PW4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OUTER COMBUSTION LINER CONTAINED CRACKS IN THREE ADJACENT LOUVRES (NO7, NO8 AND NO9) IN THE 5 O'CLOCK POSITION -NO1 IGNITOR PLUG GUIDE MISSING - NO2 IGNITOR PLUG GUIDE CRACKED  FOR 75% OF CIRCUMFERENCE
